# SDR IPXA10661444

- Difficulty date: August 2, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-300
- Aircraft serial: 27741
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587681
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 4L HAS DAMAGE ON THE FWD END JUST AFT OF THE BALL MAT 1" DIA DAMAGE IS LOCATED 41" FROM AFT ED AND 8" FROM L/E EDGE.  REPAIRED IAW SRM53-00-50-2R.
